# SDR P5CA9600014

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 642-669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON LEFT WING LOWER SURFACE AROUND FUEL TANK ACCESS BETWEEN WS 642 AND 669.50.  REMOVED CORROSION IAW SRM 51-10-01, TREATED AREA IAW SRM 51-10-02.
